Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Persisting reddish skin allergy despite using vozet. Need a permanent solution

I have red allergies on skin since last 2 months. I have shown to skin specialist and have been taking medicines like vozet, and calosoft lotion.First time e after taking medicin-vozet,i had completely cue, but after 10 days agin these red allergies came back,then again doctor prescribe those medicine, and also told me to test my urin,something blod test, and ANI . all reports are ok.after taking medicin-vozet,i had completely cue 2nd time also, but after 10 days agin these red allergies came back-third time.
Please give me suggestion what can i cure completely...........
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
control with medicine is no solution
you have to find out cause
any change in soap shampoo cream any medicines you are taking or took in recent past
Keep dry skin
no greesy and oily food
n use of mustard cconut walnut groundnut soya oil
use olive for cooking and application
take fexofenadine 120 mg od for 3 week and think of cause qwhich started allergy
Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor